# SDR CA991210034

- Difficulty date: October 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767233
- Engine: Pwa JT9D7R4D
- System (JASC): 2460 · DC Power Distribution System
- Part: Connector
- Part number: D414
- Condition: Chafed
- Location: Lt Generator
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF, LT GENERATOR  FAILED FOLLOWED BY BUS TRIP.  NO INSTRUMENT ON CAPTAIN'SED 3 INCHES FROM CONNECTOR D414.   REPAIRED SYS SERVICEABLE.
